Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

ADHD, impulsive. Had tenex. How long does it take to work?

I have a question please, My child who is 9 just had an adjustment in her Tenex for ADHD, for implusiveness, she was taking 1mg morning and evening, hasnt had an adjustment since 2009, which I had to bring up to her doctor 3 days ago from Cincinnati Childrens Hospital, she is now taking 1mg in morning, 1mg at 4:00 pm, 1mg 8:00 pm, How long does it take to start seeing effects of adjustment, or to start seeing full effects of the medicine once adjusted
thank you.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  622
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

Look, the effect of tenex is different from child to child, but it usually takes a few weeks for it to reach the full effect of the dosage. You are probably worried about the need to increase the dosage, but it sometimes is necessary, and may be only for some time.

Have a nice day and good luck.
Answered: Fri, 26 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor